# SDR QXEA2012091301037

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Wardrobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD OTBD FWD WARDROBE LOWER MOUNT RAILS HAVE CORROSION.  REMOVED CORROSION REF SRM 51-21-00-00-02.  PERFORMED HFEC OF BLENDS FOR CRACKS IAW NTM 51-00-06-910-801 PT 1, NO CRACKS NOTED.  PERFORM UT THICKNESS CHECK IAW NTM 51-00-04-910-801 PT 1.  BLENDS FOUND IN LIMITS IAW RD 8/4-53-4749.  APPLIED ALODINE, PRIMER, ALUMINIZED PAINT AND CPC IAW RD 8/4-53-4749.  COMPLIED WITH TASK CARD RD 8/4-53-4749.
